Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 7037245, 15 pages
https://doi.org/10.1155/2017/7037245
Research Article

Coexistence for an Almost Periodic Predator-Prey Model with Intermittent Predation Driven by Discontinuous Prey Dispersal

College of Mathematics and System Science, Xinjiang University, Urumqi 830046, China

Correspondence should be addressed to Long Zhang; moc.uhos@jx_gnahzgnol

Received 26 July 2017; Accepted 23 October 2017; Published 6 December 2017

Academic Editor: Guang Zhang

Copyright © 2017 Yantao Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Zhang and Z. Teng, “Permanence in a periodic predator-prey system with prey dispersal and predator density-independent,” Journal of Biological Systems, vol. 14, no. 4, pp. 491–507, 2006. View at Publisher · View at Google Scholar · View at Scopus
  2. S. K. Sasmal and D. Ghosh, “Effect of dispersal in two-patch prey–predator system with positive density dependence growth of preys,” BioSystems, vol. 151, pp. 8–20, 2017. View at Publisher · View at Google Scholar · View at Scopus
  3. P. Gramlich, S. J. Plitzko, L. Rudolf, B. Drossel, and T. Gross, “The influence of dispersal on a predator-prey system with two habitats,” Journal of Theoretical Biology, vol. 398, pp. 150–161, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. X. Song and L. Chen, “Harmless delays and global attractivity for nonautonomous predator-prey system with dispersion,” Computers and Mathematics with Applications. An International Journal, vol. 39, no. 5-6, pp. 33–42, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. A. Sherratt, “Invasion generates periodic traveling waves (wavetrains) in predator-prey models with nonlocal dispersal,” SIAM Journal on Applied Mathematics, vol. 76, no. 1, pp. 293–313, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Z. Teng and L. Chen, “Permanence and extinction of periodic predator-prey systems in a patchy environment with delay,” Nonlinear Analysis: Real World Applications, vol. 4, no. 2, pp. 335–364, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Pan, “Minimal wave speeds of delayed dispersal predator-prey systems with stage structure,” Electronic Journal of Differential Equations, Paper No. 121, 16 pages, 2016. View at Google Scholar · View at MathSciNet
  8. Z. Teng, “Nonautonomous Lotka-Volterra systems with delays,” Journal of Differential Equations, vol. 179, no. 2, pp. 538–561, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. L.-L. Wang and W.-T. Li, “Existence and global stability of positive periodic solutions of a predator-prey system with delays,” Applied Mathematics and Computation, vol. 146, no. 1, pp. 167–185, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. K. Cheng, T.-H. Yang, and J.-W. Yu, “Dynamics of the predator-prey models on the two-patch fragmented habitat with dispersal,” Tamkang Journal of Mathematics, vol. 47, no. 1, pp. 127–141, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. K. Wang, “Persistence for nonautonomous predator-prey systems with infinite delay,” Acta Mathematica Sinica, vol. 40, no. 3, pp. 321–332, 1997. View at Google Scholar · View at MathSciNet
  12. R. Xu, M. A. Chaplain, and F. A. Davidson, “Periodic solutions for a delayed predator-prey model of prey dispersal in two-patch environments,” Nonlinear Analysis: Real World Applications, vol. 5, no. 1, pp. 183–206, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. Xu, M. A. Chaplain, and F. A. Davidson, “Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 537–560, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H.-L. Li, L. Zhang, Z.-D. Teng, and Y.-L. Jiang, “A delayed predator-prey system with impulsive diffusion between two patches,” International Journal of Biomathematics, vol. 10, no. 1, 1750010, 20 pages, 2017. View at Google Scholar · View at MathSciNet
  15. L. X. Zhao and J. J. Chen, “Analysis on migratory routine of Larimichthy polyactis,” Journal of Fishery Sciences of China, vol. 16, pp. 931–940, 2009. View at Google Scholar
  16. D. Bainov and P. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman Scientific and Technical, New York, NY, USA, 1993. View at MathSciNet
  17. S. Ahmad and I. M. Stamova, “Asymptopic stability of a N-dimesensional impulsive competitive system,” Nonlinear Analysis: Real World Applications, vol. 8, no. 2, pp. 654–663, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. Hou, Z. Teng, and S. Gao, “Permanence and global stability for nonautonomous N-species Lotka-Valterra competitive system with impulses,” Nonlinear Analysis: Real World Applications, vol. 11, no. 3, pp. 1882–1896, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Z. Jin, M. Zhien, and H. Maoan, “The existence of periodic solutions of the N-species Lotka-Volterra competitive systems with impulsive,” Chaos Soliton Fractals, vol. 22, no. 1, pp. 181–188, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  20. L. Zhang, Z. Teng, and H. Jiang, “Permanence for general nonautonomous impulsive population systems of functional differential equations and its applications,” Acta Applicandae Mathematicae, vol. 110, no. 3, pp. 1169–1197, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. L. Zhang, Z. Teng, D. L. DeAngelis, and S. Ruan, “Single species models with logistic growth and dissymmetric impulse dispersal,” Mathematical Biosciences, vol. 241, no. 2, pp. 188–197, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. L. Zhang, Z. Teng, and Z. Liu, “Survival analysis for a periodic predator-prey model with prey impulsively unilateral diffusion in two patches,” Applied Mathematical Modelling, vol. 35, no. 9, pp. 4243–4256, 2011. View at Publisher · View at Google Scholar · View at Scopus
  23. Y. Shao, “Analysis of a delayed predator-prey system with impulsive diffusion between two patches,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 120–127, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. L. Zhang and Z. Teng, “The dynamical behavior of a predator-prey system with Gompertz growth function and impulsive dispersal of prey between two patches,” Mathematical Methods in the Applied Sciences, vol. 39, no. 13, pp. 3623–3639, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. I. Newton, The migration ecology of birds, Academic Press, 2010.
  26. L. Zhang, G. Xu, and Z. Teng, “Intermittent dispersal population model with almost period parameters and dispersal delays,” Discrete and Continuous Dynamical Systems - Series B, vol. 21, no. 6, pp. 2011–2037, 2016. View at Publisher · View at Google Scholar · View at Scopus
  27. K. M. Kostyal, Great Migrates, Dolphin Books Press, Beijing, China, 2011 (Chinese).
  28. X. Fu, B. Yan, and Y. Liu, Introduction to Impulsive Differential Systems, Science Press, Beijing, China, 2005.
  29. V. Lakshmikantham, D. Bainov, and P. Simeonov, Theorem of Impulsive Differential Equations, World Science, Singapore, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  30. C. Y. He, Almost Periodic Differential Equations, Higher Eduction Press, Beijing, China, 1992 (Chinese).
  31. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, New York, NY, USA, 1993. View at MathSciNet